Tokyo Journal of Mathematics
- Tokyo J. Math.
- Volume 13, Number 1 (1990), 63-72.
On Some Branched Surfaces Which Admit Expanding Immersions
We deal with the class of branched surfaces $K$ such that 1) the branch set $S$ of $K$ is an embedded circle, 2) all connected components of $K\backslash S$ are orientable and their number is two or three. We show that in this class only two topological types admit expanding immersions. In the proof of the result, the Euler class of the tangent bundle of $K$ plays an important role.
Tokyo J. Math., Volume 13, Number 1 (1990), 63-72.
First available in Project Euclid: 1 April 2010
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
HAYAKAWA, Eijirou. On Some Branched Surfaces Which Admit Expanding Immersions. Tokyo J. Math. 13 (1990), no. 1, 63--72. doi:10.3836/tjm/1270133004. https://projecteuclid.org/euclid.tjm/1270133004